Existence of small oscillations at zeros of brownian motion
Séminaire de probabilités de Strasbourg, Volume 8  (1974), p. 134-149
@article{SPS_1974__8__134_0,
     author = {Knight, Frank B.},
     title = {Existence of small oscillations at zeros of brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {8},
     year = {1974},
     pages = {134-149},
     zbl = {0305.60035},
     mrnumber = {373038},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1974__8__134_0}
}
Knight, Frank B. Existence of small oscillations at zeros of brownian motion. Séminaire de probabilités de Strasbourg, Volume 8 (1974) , pp. 134-149. http://www.numdam.org/item/SPS_1974__8__134_0/

1. A. Dvoretzky, On the oscillation of the Brownian motion process, Israel Jour. Math. Vol. 1, #4 (1963), 212-214. | MR 164378 | Zbl 0211.48303

2. K. Ito and H.P. Mckean, Jr., Diffusion processes and their sample paths, Springer, Berlin, 1965. | Zbl 0127.09503

3. F. Knight, Random walks and a sojourn density process of Brownian motion, Trans. Amer. Math. Soc. 109(1963), 56-86. | MR 154337 | Zbl 0119.14604

4. F. Knight, Brownian local times and taboo processes, Trans. Amer. Math. Soc. 143(1969), 173-185. | MR 253424 | Zbl 0187.41203

5. P. Levy, Théorie de l'addition des variables aleatoires, Gauthier-Villars, Paris, 1954. | JFM 63.0490.04 | MR 586767 | Zbl 0056.35903

6. P. Lévy, Processus stochastiques et mouvement Brownien, Gauthier-Villars, Paris, 1948. | MR 29120 | Zbl 0034.22603

7. B.B. Mandelbrot, Renewal sets and random cutouts, Z. Wahrscheinlichkeitstheorie verw. Geb. 22(1972), 145-157. | MR 309162 | Zbl 0234.60102

8. H.P. Mckean, Jr., Stochastic integrals, Academic Press, New York, 1968. | Zbl 0191.46603

9. S. Orey and S.J. Taylor, How often on a Brownian path does the law of the iterated logarithm fail? To appear. | MR 359031 | Zbl 0292.60128

10. L. Shepp, Covering the line with random intervals, Z. Wahrscheinlichkeitstheorie verw. Geb. 23(1972), 163-170. | MR 322923 | Zbl 0238.60006

11. M. Silverstein, A new approach to local times, J. Math. Mech. 17(1968), 1023-1054. | MR 226734 | Zbl 0184.41101

12. S.J. Taylor, Exact asymptotic estimates of Brownian path variation, Duke Jour. 39(1972), 219-241. | MR 295434 | Zbl 0241.60069